# SDR DHL2002726514

- Difficulty date: April 17, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N726DH
- Make and model: Boeing 727228
- Aircraft serial: 20409
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, NLG WW LT SIDEWALL PANEL IS CRACKED BS 290 WL 198 APPROX UNDERNEATH FITTING SUPPORT DOOR ACTUATOR 2 PLACES CRACKED (NDT CONFIRMED).  ROUTED OUT CRACKED AREA.  NDT INSP AROUND ROUTED OUT AREA PER NDT MANUAL, NO CRACKS NOTED.  FABRICATED DOUBLER AND INSTALLED IAW B-727 SRM 51-30-2.
